A survey of parallel algorithms for fractal image compression

Liu, D. and Jimack, P.K. (2007) A survey of parallel algorithms for fractal image compression. Journal of Algorithms and Computational Technology, 1 (2). pp. 171-186. ISSN 1748-3018



  • Liu, D.
  • Jimack, P.K.
Copyright, Publisher and Additional Information: This is an author produced version of paper published in 'Journal of Algorithms and Computational Technology'. Uploaded in accordance with the publisher's self-archiving policy.
  • Published: June 2007
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds)
Depositing User: Miss Jamie Grant
Date Deposited: 10 Mar 2009 11:48
Last Modified: 24 Oct 2016 15:54
Published Version: http://dx.doi.org/10.1260/174830107781389021
Status: Published
Publisher: Multi-Science Publishing Co Ltd
Refereed: Yes
Identification Number: https://doi.org/10.1260/174830107781389021
Related URLs: